Alert archive / Virginia / Wind Advisories in 2007

Wind Advisory 19, NWS Blacksburg, VA

March 5, 200725 counties in Virginia; Alleghany County, Ashe County, Watauga County, North Carolina

NWS Blacksburg, VA issued this wind advisory at Mar 5, 2007, 3:56 AM EST for 25 counties in Virginia; Alleghany County, Ashe County, Watauga County, North Carolina. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Mar 5, 2007, 3:56 AM EST (08:56 UTC)
Expired
Mar 6, 2007, 6:00 AM EST
In force
26 hr
Issued by
NWS Blacksburg, VA
All 28 counties

Alleghany County, NC, Ashe County, NC, Watauga County, NC, Alleghany County, VA, Amherst County, VA, Bath County, VA, Bedford County, VA, Bland County, VA, Botetourt County, VA, Carroll County, VA, City of Buena Vista, VA, City of Covington, VA, City of Galax, VA, City of Lexington, VA, City of Radford, VA, City of Roanoke, VA, City of Salem, VA, Craig County, VA, Floyd County, VA, Franklin County, VA, Giles County, VA, Grayson County, VA, Montgomery County, VA, Pulaski County, VA, Roanoke County, VA, Rockbridge County, VA, Smyth County, VA, Wythe County, VA

The radar

The Roanoke radar (KFCX), 21 km from the middle of the area, began a volume at 08:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 8.9 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2007-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2007-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1059 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KRNK 050856
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
356 AM EST MON MAR 5 2007

...STRONG WESTERLY WINDS THROUGH TONIGHT...

.THE WIND GRADIENT BETWEEN LOW PRESSURE WELL TO THE NORTHEAST OF
THE AREA AND HIGH PRESSURE TO THE SOUTHWEST WILL PERSIST THROUGH
THIS AFTERNOON. A COLD FRONT WILL DROP THROUGH THE AREA THIS
EVENING ALLOWING FOR A SECONDARY ROUND OF STRONG WINDS AS COLD AIR
PUSHES BACK INTO THE REGION.


NCZ001-002-018-VAZ009>020-022>024-033>035-051700-
/O.NEW.KRNK.WI.Y.0019.070305T0900Z-070306T1100Z/
ASHE-ALLEGHANY NC-WATAUGA-SMYTH-BLAND-GILES-WYTHE-PULASKI-
MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-
BOTETOURT-ROCKBRIDGE-FRANKLIN-BEDFORD-AMHERST-
INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE...
MARION...BLAND...PEARISBURG...WYTHEVILLE...PULASKI...RADFORD...
BLACKSBURG...INDEPENDENCE...GALAX...FLOYD...NEW CASTLE...
CLIFTON FORGE...HOT SPRINGS...SALEM...FINCASTLE...LEXINGTON...
ROCKY MOUNT...BEDFORD...AMHERST
356 AM EST MON MAR 5 2007

...WIND ADVISORY IN EFFECT UNTIL 6 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST TUESDAY. 

SUSTAINED WESTERLY WINDS WILL INCREASE TO BETWEEN 15 AND 30 MPH
TODAY AND THEN CONTINUE OVERNIGHT. WIND GUSTS TO 50 OR 55 MPH WILL
OCCUR ESPECIALLY ALONG THE HIGHER ELEVATIONS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH ARE
POSSIBLE WITH GUSTS AS HIGH AS  57 MPH. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

 

$$
4 follow-up statements
000 
WWUS71 KRNK 051932
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
232 PM EST MON MAR 5 2007

...STRONG WESTERLY WINDS THROUGH TONIGHT...

.THE WIND GRADIENT BETWEEN LOW PRESSURE WELL TO THE NORTHEAST OF
THE AREA AND HIGH PRESSURE TO THE SOUTHWEST WILL PERSIST INTO
EARLY THIS EVENING. A COLD FRONT WILL THEN DROP THROUGH THE AREA
LATE THIS EVENING ALLOWING FOR A SECONDARY ROUND OF STRONG
WINDS...MAINLY AFTER MIDNIGHT...AS COLD AIR PUSHES BACK INTO THE
REGION.

NCZ001-002-018-VAZ009>020-022>024-033>035-060345-
/O.CON.KRNK.WI.Y.0019.000000T0000Z-070306T1100Z/
ASHE-ALLEGHANY NC-WATAUGA-SMYTH-BLAND-GILES-WYTHE-PULASKI-
MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-
BOTETOURT-ROCKBRIDGE-FRANKLIN-BEDFORD-AMHERST-
INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE...
MARION...BLAND...PEARISBURG...WYTHEVILLE...PULASKI...RADFORD...
BLACKSBURG...INDEPENDENCE...GALAX...FLOYD...NEW CASTLE...
CLIFTON FORGE...HOT SPRINGS...SALEM...FINCASTLE...LEXINGTON...
ROCKY MOUNT...BEDFORD...AMHERST
232 PM EST MON MAR 5 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST TUESDAY. 

SUSTAINED WESTERLY WINDS OF 15 TO 30 MPH WILL DIMINISH A BIT THIS
EVENING...BUT THEN WILL PICK UP AGAIN AFTER MIDNIGHT. WIND GUSTS
TO 50 OR 55 MPH WILL OCCUR...MAINLY IN THE HIGHER ELEVATIONS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH ARE
POSSIBLE WITH GUSTS AS HIGH AS 57 MPH. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$
000 
WWUS71 KRNK 060314
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
1014 PM EST MON MAR 5 2007

...STRONG NORTHWESTERLY WINDS OVERNIGHT...

.A DRY COLD FRONT IS MOVING FROM NORTH TO SOUTH THROUGH
THE MID ATLANTIC REGION. STRONG NORTHWEST WINDS BEHIND
THE FRONT WILL PREVAIL OVERNIGHT...THE STRONGEST GUSTS
OCCURRING IN THE HIGHEST MOUNTAIN ELEVATIONS. THE WINDS
ARE EXPECTED TO DIMINISH DURING THE DAY TUESDAY AS AN
AREA OF COLD HIGH PRESSURE BUILDS ACROSS THE AREA FROM
THE NORTH.


NCZ001-002-018-VAZ009>020-022>024-033>035-061100-
/O.CON.KRNK.WI.Y.0019.000000T0000Z-070306T1100Z/
ASHE-ALLEGHANY NC-WATAUGA-SMYTH-BLAND-GILES-WYTHE-PULASKI-
MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-
BOTETOURT-ROCKBRIDGE-FRANKLIN-BEDFORD-AMHERST-
INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE...
MARION...BLAND...PEARISBURG...WYTHEVILLE...PULASKI...RADFORD...
BLACKSBURG...INDEPENDENCE...GALAX...FLOYD...NEW CASTLE...
CLIFTON FORGE...HOT SPRINGS...SALEM...FINCASTLE...LEXINGTON...
ROCKY MOUNT...BEDFORD...AMHERST
1014 PM EST MON MAR 5 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST TUESDAY. 

SUSTAINED NORTHWESTERLY WINDS OF 15 TO 30 MPH ARE EXPECTED
OVERNIGHT. WIND GUSTS NEAR 50 MPH WILL ALSO OCCUR...ESPECIALLY
AT THE HIGHER ELEVATIONS. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH ARE
POSSIBLE WITH GUSTS AS HIGH AS 57 MPH. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$
000 
WWUS71 KRNK 060839
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
339 AM EST TUE MAR 6 2007

...STRONG NORTHWESTERLY WINDS EARLY THIS MORNING...

.GUSTY NORTHWEST WINDS WILL PERSIST IN THE WAKE OF A COLD FRONT
EARLY THIS MORNING. HOWEVER WINDS ARE EXPECTED TO QUICKLY DIMINISH
AFTER SUNRISE AND BECOME RATHER LIGHT DURING THIS AFTERNOON. 

NCZ001-002-018-VAZ009>020-022>024-033>035-061100-
/O.CON.KRNK.WI.Y.0019.000000T0000Z-070306T1100Z/
ASHE-ALLEGHANY NC-WATAUGA-SMYTH-BLAND-GILES-WYTHE-PULASKI-
MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-
BOTETOURT-ROCKBRIDGE-FRANKLIN-BEDFORD-AMHERST-
INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE...
MARION...BLAND...PEARISBURG...WYTHEVILLE...PULASKI...RADFORD...
BLACKSBURG...INDEPENDENCE...GALAX...FLOYD...NEW CASTLE...
CLIFTON FORGE...HOT SPRINGS...SALEM...FINCASTLE...LEXINGTON...
ROCKY MOUNT...BEDFORD...AMHERST
339 AM EST TUE MAR 6 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS
MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS
MORNING. 

SUSTAINED NORTHWESTERLY WINDS OF 15 TO 30 MPH ARE EXPECTED
EARLY THIS MORNING. WIND GUSTS TO 50 OR 55 MPH WILL ALSO
OCCUR...ESPECIALLY AT THE HIGHER ELEVATIONS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH ARE
POSSIBLE WITH GUSTS AS HIGH AS 57 MPH. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$
000 
WWUS71 KRNK 061039 AAA
NPWRNK

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE BLACKSBURG VA
539 AM EST TUE MAR 6 2007

...WINDS TO DIMINISH THIS MORNING...

NCZ001-002-018-VAZ009>020-022>024-033>035-061145-
/O.EXP.KRNK.WI.Y.0019.000000T0000Z-070306T1100Z/
ASHE-ALLEGHANY NC-WATAUGA-SMYTH-BLAND-GILES-WYTHE-PULASKI-
MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-
BOTETOURT-ROCKBRIDGE-FRANKLIN-BEDFORD-AMHERST-
INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE...
MARION...BLAND...PEARISBURG...WYTHEVILLE...PULASKI...RADFORD...
BLACKSBURG...INDEPENDENCE...GALAX...FLOYD...NEW CASTLE...
CLIFTON FORGE...HOT SPRINGS...SALEM...FINCASTLE...LEXINGTON...
ROCKY MOUNT...BEDFORD...AMHERST
539 AM EST TUE MAR 6 2007

...WIND ADVISORY WILL EXPIRE AT 6 AM EST EARLY THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 6 AM EST EARLY THIS MORNING. 

NORTHWEST WINDS SHOULD CONTINUE TO DIMINISH THROUGH MID MORNING.
THERE COULD STILL BE A FEW GUSTS OVER 45 MPH ALONG THE HIGHEST RIDGES
OF NORTHWEST NORTH CAROLINA THROUGH SUNRISE...OTHERWISE OVERALL
SPEEDS SHOULD CONTINUE TO FALL BELOW ADVISORY LEVELS. THUS THE
WIND ADVISORY WILL BE ALLOWED TO EXPIRE ACROSS THE REGION AT 6 AM.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this wind advisory went out at Mar 5, 3:10 AM EST, 46 minutes earlier.

Area forecast discussion, Mar 5, 3:10 AM EST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
310 AM EST MON MAR 5 2007

.SHORT TERM /TODAY THROUGH TUESDAY/...

BIG ISSUE REMAINS WITH WINDS TODAY/TNGT AS NEXT COLD FRONT DROPS
THRU THE AREA THIS AFTERNOON FOLLOWED BY SURGE OF 85H COLD ADVECTION
OVERNIGHT. THIS COMBO WITH GOOD MIXING AND SEVERAL JETLETS ALOFT
RIDING DOWN 850 TEMP GRADIENT SPELLS PERIODIC BOUTS OF STRONGER WIND
GUSTS THIS AFTERNOON AND AGAIN OVERNIGHT WHEN UPPER JET CORE WILL BE
OVERHEAD UNDER LOWERING INVERSION LEVELS. SINCE ALREADY CLOSE TO
ADVISORY LEVELS IN SPOTS AHEAD OF THE FRONT ATTM WILL GO AHEAD AND
HOIST A WIND ADVISORY FOR MUCH OF THE BLUE RIDGE REGION
TODAY/TONIGHT AS WELL AS A FEW FOOTHILL ZONES PER MORE WESTERLY
COMPRESSION OFF THE RIDGES. MAY NEED TO UPGRADE TO WARNING LEVELS NW
NC/SW VA OVERNIGHT WHEN PROGGED 50+ KT 850 JET OFF RAOBS LOOKS
CLOSER TO THE SURFACE SO SOMETHING TO WATCH. OTRW RH REMAINS LIMITED
TODAY UNTIL FRONT PASSES AND UPSLOPE MOISTURE KICKS INTO GEAR MAINLY
TNGT PER NAM RH FIELDS WHEN A FEW -SHSN APPEAR POSSIBLE. ALSO MAY
SEE SOME LEE CI SET UP GIVEN MOUNTAIN WAVE POTENTIAL ESPCLY
OVERNIGHT...BUT GOING MAINLY SUNNY/CLEAR FOR NOW OUTSIDE UPSLOPE
NW ZONES WHERE CLOUDS INCREASE LATE TODAY AND PERSIST UNTIL EARLY
TUE. SHOULD FINALLY SEE TEMPS GET A BIT OF A PUSH TODAY GIVEN
BRIEF WARMING ALOFT AND STRONG DOWNSLOPE OUT EAST. WILL PLAY CLOSE
TO MOS WITH NUDGE TOWARD WARMER MAV OUTSIDE THE NW SINCE BEST COLD
ADVECTION LAGGING UNTIL OVERNIGHT. CENTER OF COLD POCKET SHOULD
MISS THE AREA TO THE NORTH LATER TNGT WITH COLDEST AIR ALOFT
NORTHERN/EASTERN HALF. HOWEVER WENT A BIT WARMER THAN MOS WITH SO
MUCH MIXING CONTINUING.

SURFACE HIGH BUILDS IN FROM THE NW TUE ALLOWING WINDS TO DIMINISH
UNDER MAINLY SUNNY SKIES UNTIL LATE NW WHEN SOME INCREASE IN
MID/HIGH CLOUDS LIKELY. TEMPS 5-10 DEGREES COLDER THAN TDY ALTHO
TRICKY SINCE 850 TEMP GRADIENT WILL BE ACROSS THE CWA.
&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...

TUESDAY NIGHT-WEDNESDAY NIGHT...

NEXT FAST MOVING CLIPPER SYSTEM SET TO DIVE SE TOWARD THE REGION TUE
NIGHT BEFORE TURNING EAST JUST NORTH OF THE REGION WED ALONG LIFTING
BAROCLINIC ZONE ALOFT. APPEARS ENOUGH MOISTURE FOR CHANCE POPS NW
LATE TUE NIGHT THEN NORTHERN THIRD WED PENDING HOW FAR SOUTH SHARP
RH AXIS ENDS UP. HOWEVER QUICK SHOT OF WARMING ALOFT SHOULD MAKE
FOR MAINLY LIQUID NATURE PRECIP ALL EXCEPT FAR NW WED BEFORE BRIEF
PERIOD OF UPSLOPE -SHSN FOLLOWS IN THE SYSTEMS WAKE WED EVENING.
LOOKS LIKE WINDS NOT QUITE AS STRONG WITH THIS FEATURE SINCE FAST
MOVING AND COLD SHOT ONLY BRIEF DESPITE STRONG SUBSIDENCE. TEMPS
LIKELY TO STEADY OUT OR RISE LATE AHEAD OF THE WAVE LATE TUE
NIGHT...THEN JUMP INTO THE 60S SE WED WHILE STAYING CLOSE TO 40 NW
GIVEN POTENTIAL SHARP CLOUD GRADIENT THRU THE CWA.

THURSDAY-SUNDAY...

DECENT SURFACE HIGH WILL SLIDE IN BEHIND THE SYSTEM FOR MIDWEEK AND
LINGER IN WEDGE FASHION BEFORE PASSING OFFSHORE BY THE WEEKEND. THIS
DESPITE AMPLE SUNSHINE SHOULD KEEP TEMPS OVERALL SLIGHTLY BELOW
NORMAL INTO LATE WEEK BEFORE WARM ADVECTION REGIME ALOFT ESTABLISHES
OVER THE WEEKEND WHEN DEEPER RH RETURNS. THUS FEW CHANGES TO GOING
FORECAST SINCE RUNNING WITH CHANCE POPS AND SLIGHTLY WARMER TEMPS
THRU THE WEEKEND FOR NOW.
&&

.AVIATION /06Z-06Z/...

MAIN ITEM OF INTEREST THE NEXT 24 HOURS WILL BE THE STRONG AND
GUSTY WINDS. INCREASING W-NW 850 MB WINDS INTO THE 40 TO 50 KT
RANGE WILL YIELD VERY GUSTY CONDITIONS IN THE MOUNTAINS THROUGH
TONIGHT. EAST OF THE BLUE RIDGE...LOW LEVEL WIND SHEAR WILL EXIST
THROUGH THE EARLY MORNING UNTIL MIXING ALLOWS GUSTY CONDITIONS TO
REACH THE SURFACE.

ONLY PARTS OF SOUTHEAST WEST VIRGINIA LOOK TO HAVE ANY CONCERN FOR
A CEILING. BY THE LATE AFTERNOON INTO THE EVENING MVFR CONDITIONS
MAY EXIST FROM KBLF TO KLWB. SOME ISOLATED VFR SNOW SHOWERS WILL
ACCOMPANY THESE CLOUDS.
&&

.FIRE WEATHER...

LOW HUMIDITY AND GUSTY WINDS WILL AGAIN MAKE FOR AN INCREASING
FIRE THREAT THIS AFTERNOON ESPCLY ALONG/EAST OF THE BLUE RIDGE.
SINCE UNSURE OF FUEL MOISTURE LEVELS IN VA WILL KEEP WATCH GOING
THERE PENDING INPUT FROM OFFICIALS LATER THIS MORNING FOR
POSSIBLE UPGRADE TO A RED FLAG WARNING. FUEL MOISTURE LEVELS
ENOUGH FOR WARNING LEVELS THERE ESPCLY FAR SE BUT SUSTAINED
WINDS/RH MAY NOT OVERLAP FOR TOO LONG SO DECIDED TO KEEP WATCH
THERE AS WELL FOR NOW. SHOULD SEE RH REMAIN ON THE LOW SIDE AGAIN
ON TUESDAY BUT WINDS WILL FINALLY DIMINISH A BIT BY THEN.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...WIND ADVISORY UNTIL 6 AM EST TUESDAY FOR VAZ009>020-022>024-
     033>035.

     FIRE WEATHER WATCH FROM 11 AM EST THIS MORNING THROUGH THIS
     AFTERNOON FOR VAZ022>024-032>035-043>047-058-059.

NC...WIND ADVISORY UNTIL 6 AM EST TUESDAY FOR NCZ001-002-018.

     FIRE WEATHER WATCH FROM 11 AM EST THIS MORNING THROUGH THIS
     AFTERNOON FOR NCZ003>006-019-020.

WV...NONE.
&&

SHORT TERM...JH
LONG TERM...JH
AVIATION...DS
FIRE WEATHER...DS
Hazardous weather outlook, Mar 4, 3:49 PM EST, 12 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
349 PM EST SUN MAR 4 2007

NCZ003>006-019-020-VAZ022>024-032>035-043>047-058-059-052100-
SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-ROANOKE-BOTETOURT-
ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-
CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-
349 PM EST SUN MAR 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...
SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL
VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FIRE WEATHER WATCH IS IN EFFECT FOR MONDAY AFTERNOON. BREEZY AND
DRY CONDITIONS WILL LEAD TO AN ENHANCED FIRE DANGER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NCZ001-002-018-VAZ007-009>020-WVZ042>045-052100-
ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-
PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-
MERCER-SUMMERS-MONROE-GREENBRIER-
349 PM EST SUN MAR 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
CAROLINA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 7:33 AM ESTRed Flag WarningRNKAmherst, Appomattox, Bedford, Botetourt, Buckingham, Campbell and 13 more13 hr

Nearby

Wind Advisories in Virginia, 2007Wind Advisories in North Carolina, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.